# SDR AALA20090729JFK01

- Difficulty date: July 28, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 39,000 hours, 4,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT ASSEMBLY BY FIRST CLASS GALLEY CLOSET DOOR LEFT SIDE DAMAGED.  REPLACED EMERGENCY LIGHT ASSEMBLY BY FIRST CLASS GALLEY CLOSET DOOR LEFT SIDE, OPS OK.
